ID 57945
Author
Katayama, Shin-ichi Department of Mathematical and Natural Sciences,Faculty of Integrated Arts and Sciences, The University of Tokushima Tokushima University Educator and Researcher Directory KAKEN Search Researchers
Content Type
Departmental Bulletin Paper
Description
In [17] ,M. Newman,D. Shanks and H. C. Williams have shown that the order of a symplectic group Sp (2n,Fq) is square if and only if n = 2 and q = p. Here p is a prime called a NSW prime. In this paper,we shall show that there is no symplectic group of cube order.
Journal Title
Journal of mathematics, the University of Tokushima
ISSN
13467387
NCID
AA11595324
Volume
41
Start Page
25
End Page
31
Sort Key
25
Published Date
2007
EDB ID
FullText File
language
eng
departments
Science and Technology